We report six adult patients with Tyrosinaemia type 1 (HT-1) who presented with recurrent porphyria-like neurological crises after discontinuation/interruption of 2-(2-nitro-4-trifluoro-methylbenzyol)-1,3 cyclohexanedione (NTBC) treatment. The crises were life-threatening for some of the patients, with respiratory muscle paralysis requiring ventilatory support, hemodynamic disturbance due to autonomic changes requiring resuscitation, acute progressive ascending motor neuropathy causing profound impairment, recurrent seizures, and neuropathic pain. Our patients' porphyria-like presentations were variably misdiagnosed, with delay to diagnosis resulting in more severe recurrent attacks. We report the first series of neurological crises in adult patients with HT-1. These crises, which may be fatal, can be prevented and treated effectively with neurologist/physician awareness and patient education.